# SDR SWIA202158219

- Difficulty date: May 11, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 32,478 hours, 21,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 437-453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE SKIN PANEL BTW FS437.00-FS453.00 AND BTW STR22R-STR19R    (FILED CLOSED)    REMOVED DAMAGED SKIN AND INSTALLED DOUBLER AND TRIPPLER IAW REO 690-53-21-1368 REV. --  DATED 2021-05-17 / COMPLIED WITH NDT EDDY CURRENT INSPECTION, SEE CP 22787335
